General Letters in Mathematics

Volume 6 - Issue 2 (2) | PP: 61 - 83 Language : English
DOI : https://doi.org/10.31559/glm2019.6.2.2
476
19

Regular Solution for the Generalized Relativistic Boltzmann Equation in Yang-Mills Field

Dongo David ,
Noutchegueme Norbert ,
Nguelemo Kenfack Abel
Received Date Revised Date Accepted Date Publication Date
25/7/2019 6/8/2019 24/8/2019 18/9/2019
Abstract
We consider in this work the generalized relativistic Boltzmann equation in the presence of a Yang-Mills field in temporal gauge on a Bianchi type 1 space-time. Such an equation governs the evolution which collisions of plasmas, for instance of quarks and gluons (quagma), where non abelian Yang-Mills field replace the usual electromagnetic field. A local in time existence and uniqueness result for the regular solution is established, using a suitable combination of Faedo Galerkin method and fixed point theorem.


How To Cite This Article
, D. D. , N. N. & Abel , N. K. (2019). Regular Solution for the Generalized Relativistic Boltzmann Equation in Yang-Mills Field . General Letters in Mathematics, 6 (2), 61-83, 10.31559/glm2019.6.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.